# SDR CA060523004

- Difficulty date: May 12, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,743 hours
- Engine: Lyc O540F1B5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: C6284
- Condition: Cracked
- Location: Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL STRAP BETWEEN MOUNTING POINT AND BUCKLE IS CRACKED IN TWO.  TIME ON THIS PART IS UNKNOWN.  TAFT 5902  MFG HAS DEVELOPED A NEW SEAT BELT BUCKLE THAT REPLACES THE STAINLESS STEEL STRAP WITH A FABRIC STRAP. (TC NR 20060523004)
